... and finally to 60 mg 2 months ago. I can’t tolerate the 60 mg dose due to extreme lethargy, weakness. I went back down to the 40 and feel much better. Is it possible the 60 mg is too high for me? I take Prozac 80 and adderall 20 bid. Any info would be appreciated
I think if 40mgs works for you then stick to it. I take 60mgs and have no lethargy the next day but I can't stay awake more than an hour or two after I take it. Is a psychiatrist prescribing this to you?
It made my hair to start falling out. And I had diarrhea. And fainting spells. Took less than month.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 May 2012 • 2 answers
Updated 11 Sep 2013 • 3 answers
Updated 18 Jun 2017 • 2 answers
Updated 3 Oct 2015 • 1 answer
Updated 1 Jul 2017 • 1 answer